# SDR USAA990410

- Difficulty date: April 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N924VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48144
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Bs 1140
- Part time: 42,285 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - DURING Q-4 CHECK, FOUND 1.5 INCH CRACK ON RIGHT VERTICAL STAB DRAG ANGLE AT STATION 1140 RIGHT VERTICAL STAB ATTACH ANGLE.  REMOVED CRACKED VERTICAL LEG, INSTALLED REPAIR SPLICE PER SRM 53-05 FIG 23A.  (M)
